MathSciNet Relay Station
MathSciNet bibliographic data
MR2119846 (2005j:35126) 35K57 (35K50 92D25)
Peng, Rui; Wang, Mingxin Positive steady states of the Holling-Tanner prey-predator model with diffusion. Proc. Roy. Soc. Edinburgh Sect. A 135 (2005), no. 1, 149–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement